Unblock Your Life! 🌬️
Galpharm Blocked Nose Relief offers a non-drowsy solution in a convenient 12-capsule format, specifically designed for adults to alleviate nasal congestion caused by colds, flu, hayfever, and allergies, proudly made in the United Kingdom.
Units | 12 count |
Format | Capsules |
Age Range Description | Adult |
Country of origin | United Kingdom |
W**R
Excellent product
Very good
L**S
Good medication
Good for clearing blocked nose and easing breathing
A**N
Very good
These are very good and work well.
G**N
Product really works
These are the best decongestant that I have ever used. Would highly recommend. I was waking up struggling to breath because I was so congested, after taking these I’m sleeping much better and waking up with my breathing much better than it’s ever been
A**N
Good
Worked well and gave me daily relief
K**D
Pain help
Best at the price stronger than I expected to really happy
S**M
BLocked nose
unblock nose, not that good
O**N
no extra caffein
12.2 mg phenylephrine hydrochloride > sudafed 6.1 mg. per tabled and yes sudafed has Paracetamol 500 mg and caffeine 25 mg it also have 16 capsules not 12. But sometime u don't want extra caffeine or Paracetamol.
Trustpilot
1 month ago
1 week ago